Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A connection between $\alpha$-capacity and $m-p$ polarity


Author: Walter Littman
Journal: Bull. Amer. Math. Soc. 73 (1967), 862-866
MathSciNet review: 0219866
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Littman, Polar sets and removable singularities of partial differential equations, Ark. Mat. 7 no. 1 (1967), 1-9. MR 224960
  • 2. L. Nirenberg, On elliptic partial differential equations, Ann. Scuola Norm. Sup. Pisa Ser. III, Vol. 13 (1959) pp. 123-131 (Lecture 2). MR 109940
  • 3. J. Serrin, Local behavior of solutions of quasilinear equations, Acta Math., 111 (1964), 247-302. MR 170096
  • 4. H. Wallin, A connection between a capacity and L, Ark. Mat. 5 (1964), 331-341. MR 217326


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11818-4